# SDR SWAA2022031148466

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TRACK AT APPROX. STA 935 LBL 8 APPROX. 10 INCHES FWD OF AFT L/H TRACK TIE DOWN HAS CORROSION AROUND A FASTENER HOLE. / REMOVED OUT OF LIMITS AFT CARGO FLOOR SUPPORT/TRACK AT SPLICE FROM STATION 887-947; LBL 8 AND INSTALLED NEW FLOOR SUPPORT/TRACK (PART NUMBER: 147A7501Y13) I/A/W SRM 51-40-02.
